# SDR AU980219

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 5610 · Flight Compartment Windows
- Part: Release Pin
- Part number: 66193551
- Condition: Out Of Adjust
- Location: Nr 2 Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 RT COCKPIT WINDOW FAILED TO OPEN USING THE EXTERNAL EMERGENCY RELEASE HANDLE.  SUSPECT INCORRECTLY ADJUSTED RELEASE MECHANISM.
